What cause a drop of blood presure
This could be caused from loss of blood, low body temp., heart muscle disease, Sepsis, dehydration, or an allergic reaction. [ Source: http://www.chacha.com/question/what-cause-a-drop-of-blood-presure ]
More Answers to "What cause a drop of blood presure"
- What causes the drop in blood pressure?
- Blood pressure normally rises during exercise. However, after exercise stops, blood pressure quickly returns to normal. An individual who can exercise for 60 minutes is likely quite fit. The blood pressure rise during exercise in such a per...
- What causes blood pressure to drop?
- Low body temperature, high body temperature, hemorrhage, severe dehydration and sepsis (infection) are all causes for blood pressure to drop.
- Can A Uti Cause A Drop In Blood Pressure
- After the flu and common cold, urinary tract infections (UTIs) are the most common medical complaint among women in their reproductive years. Women are 30 times more likely to have UTIs than men. Every year, 11% of American women have at le...
Related Questions Answered on Y!Answers
- What is the cause of a slow heart beat, and a large drop in blood presure?
- A: There could be many causes of such symptoms. The most important thing is that you SEE A DOCTOR!
- Please help... Need opinions...?
- Q: Hello all..I glad i am not alone in this quest to be fine and feel like i have my life back. I feel like it was robbed and taken away from me by this stupid thing called IBS.I wanted to go ahead and post my story and see if someone here can help me. I have asked people before and gotten no where, so i want to ask people who know exactly whats its like to live with this.I am 24, 6'0 weight about 152 (currently)This is where is all started...I had my appendix out in july of 08. They told me after the surgery that my appendix did rupture and that they got all the pus/bacteria that was around the appendix out. Thats what they told me, and that i would heal fine. I felt like i did, as i started to eat fine, and get back to being me. Not so fast. All of a sudden i was plexed with a burning stomach. Literally i felt like it was on fire. I then went on Omeprazole, and that helped the burning to help it heal. However, it backed me up. I had to take milk of magnia to releave myself. Finally at this point, i decided to go back and see if there is something wrong. I went back to the surgion, and she ran some more test and came back, that the appendix spot was healing fine.. so she gave me a lead to a gastro doctor. Went there and we tried the fiber and miralax. It worked for a few days and the pain came back. Then about 5 days or so after it stopped working, i dropped on the floor and got rushed to the hospital. ( panic attack) they gave me ativan, and the GI doctor gave me Hyoscamine. It seemed to work fine i thought, until i realized i got addicted to ativan after three weeks.. I started feeling withdraws, like i had to take more to feel the same as before. I got off that drug, still on Hyoscamine. Althought, i hate the damn dry mouth and throut it gives me. Plus after awhile it doesnt really work for too long for me. I still get cramps, like a gas bubble is stuck down there..Here is where i would like your opinion folks. Everyday it seems i have a fever.. low grade, Im hot or cold all the time, and being hot, its a tingly.. all over, and when cold, im freezing. When this goes on, i feel gas and bloated everywhere. During this, from the appendix surgery until now, i have lost 50+ pounds. I am wondering would a thyroid cause all of this? Meaning if my thyroid is too much can it cause all this??? including the IBS like sysmptoms.I dont think i have IBS, bc of the fact.. i do have the gas pain, but i dont have a problem going to the bathroom, when i have to go i do.. Most of my intestine pain, is where the incisions where, or it feels like needles.. or a sharp dull pain. Its maiking me think about it bc of sleeping now is hard.. I feel like my blood presure drops, like a rapid pulse, like it shocks your heart.. really weird..If anyone can give me an idea.. please.. Thank you in advance..
- A: Get an ultrasound of the gallbladder. Gall stones can cause these types of symptoms, especially if the smaller ones are occasionally getting stuck in the plumbing. The main thing that I would recommend is this:1. Get off of all drugs, period. It is going to be d*mn near impossible to troubleshoot with you being on them.2. Get a full abdominal ultrasound, a liver enzyme blood test would be useful too.3. Get both scopes done, top and bottom.If anything is wrong, it will be found with those tests. When my weirdness started, I was lucky to have a GI doc do all of the above. A kiwi size stone was found in my gallbladder.
- Small Pains in my Torso?
- Q: Im 17, people have told me its maybe a nerve but i wanna ask one more time before i go to the doctors and make a appointment. Ok...Its a small stinging pain, im talking real small, not a pain, just a incoveinence. It has no patten, it can be in my right pec, then be in my left, then my right arm and then to my neck. No order what so ever, i use the computer alot a day, for a few years now, could it be caused because of that? Am i experience heart problems or gonna randomly drop dead? I had akeing feeling to, by a massarge got rid of that, now just these pains left. A okish diet, im a bit fat, not obese, about 2% over the average weight. Dont do alot of excersise but i am chaning that as we speak. Can anyone help highligh what these are, so i can stop worrying. Also blood presure is fine, and pulse is arround 65 resting.
- A: You sound pretty healthy to me and the pains certainly dont dound like heart problems , so I think you'll be ith us for wuite a lot longer yet.What I do reckon thoughis that you are getting odd nerve pains from repetitive use of your computer, If you continue ti ignor them you could find yourdelf in real pain, caroel tunnel syndrome etc.Think about how often you are at your computer. your posture at it etc. Also if you use a mobile phone etc similar things. and see if you can reduce usage and /or change the way you sit and move.Its called Repetetive Strain Injury if you want to google it.
Prev Question: Why do people with HIV contract other diseases
People also view